# SDR SWAA2020102824768

- Difficulty date: October 13, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 20,453 hours, 8,984 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Torn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE, FLAP FAIRING 542BB OUTBOARD BULB SEAL TORN 21' AFT OF FWD END.  REMOVED + REPLACED LT WING TRAILING EDGE, FLAP FAIRING 542BB OUTBOARD BULB SEAL, IAW SRM 51-40-02-0G-0 + IPC 27-51-18-03 ATAG AT A81470.
